RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 1, Pages 127–215 (Mi fpm1784)  

Fixed points and completeness in metric and generalized metric spaces

S. Kobzash

Babeş-Bolyai University, Cluj-Napoca

Abstract: The famous Banach contraction principle holds in complete metric spaces, but completeness is not a necessary condition: there are incomplete metric spaces on which every contraction has a fixed point. The aim of this paper is to present various circumstances in which fixed point results imply completeness. For metric spaces, this is the case of Ekeland variational principle and of its equivalent, Caristi fixed point theorem. Other fixed point results having this property will be also presented in metric spaces, in quasi-metric spaces and in partial metric spaces. A discussion on topology and order and on fixed points in ordered structures and their completeness properties is included as well.

Full text: PDF file (658 kB)
References: PDF file   HTML file
UDC: 515.126.4

Citation: S. Kobzash, “Fixed points and completeness in metric and generalized metric spaces”, Fundam. Prikl. Mat., 22:1 (2018), 127–215

Citation in format AMSBIB
\Bibitem{Kob18}
\by S.~Kobzash
\paper Fixed points and completeness in metric and generalized metric spaces
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 1
\pages 127--215
\mathnet{http://mi.mathnet.ru/fpm1784}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1784
  • http://mi.mathnet.ru/eng/fpm/v22/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:94
    Full text:54
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020